# SDR HALA20251013314

- Difficulty date: October 10, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N374HA
- Make and model: Airbus A330-243
- Aircraft serial: 15651
- Aircraft time: 45,046 hours, 7,072 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Transfer Valve
- Condition: Faulted
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - FUEL AFT XFER FAULT. FOUND FAULT FOR OUTER TANK INLET VALVE. REMOVED AND REPLACED OUTER TASK FUEL INLET VALVE ACTUATOR. OPS CK GOOD. OK FOR SERVICE
